# SDR QXEA200701771

- Difficulty date: December 1, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,040 hours, 33,344 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: MS327
- Condition: Inoperative
- Location: Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2011 - HEATER LIGHT ON LEFT ENGINE INTAKE BYPASS DOOR DOES NOT TEST.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
